# SDR QXEA2009060100385

- Difficulty date: June 1, 2009
- Submitted: June 1, 2009
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 20,226 hours, 20,842 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX  - C5  -  SEVERAL AREAS OF CORROSION AT THE VERTICAL FASTENER HEADS ON THE LT INBD SEAT TRACK NR 9 FROM APPROX STA X747 AFT TO STA X783.  REMOVED AND REPLACED NR 9 SEAT TRACK IAW Q400 SRM 51-40-04, 51-42-05, 51-20-32 AND 51-40-15.
